# SDR AALA202109206575

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737-8
- Aircraft serial: 44465
- Aircraft time: 5,290 hours, 2,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BACK SIDE OF LEFT FLIGHT ATTENDANT JUMP SEAT EMERGENCY EXIT SIGN MISSING. REPLACED LENS PER AMM 33-51-01.
